Saudi Journal of Gastroenterology
Home About us Instructions Submission Subscribe Advertise Contact Login    Print this page  Email this page Small font sizeDefault font sizeIncrease font size 
Users Online: 702 

  Article Access Statistics

Year : 2011 | Volume:  17 | Issue Number:  2 | Page:  124-128

ORIGINAL ARTICLE

Generalized peritonitis requiring re-operation after leakage of omental patch repair of perforated peptic ulcer
Maghsoudi Hemmat, Ghaffari Alireza

Number of times this article was viewed 7514
Number of times this article has been printed  from the site 159
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

  Search 
  The Journal 
  Site Statistics 
  Addresses 
  My Preferences 
  Online Submission 
 Back To Article

Submit Articles

Alerts

Join us